MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 703 ANALYTICAL UNIT; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS C 703 ANALYTICAL UNIT; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number C703
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined the issue was consistent with a pre-analytical handling issue.The issue was resolved after the probe was cleaned.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
E1 initial reporter establishment name: (b)(6).The reagent lot numbers and expiration dates were not provided.The field service representative cleaned the sample needles and performed checks and tests with acceptable results.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of discrepant albumin and calcium assay results for several patient samples on a cobas c 703 analytical unit.The following results were provided for each assay as an example: albumin: the initial result was 1.17 g/dl.The repeat result was 4.51 g/dl.Calcium: the initial result was 0.529 mmol/l.The repeat result was 2.28 mmol/l.

Brand Name
COBAS C 703 ANALYTICAL UNIT
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25049687
Report Number1823260-2026-01704
Device Sequence Number10370228
Product Code JJE
UDI-Device Identifier07613336200544
UDI-Public07613336200544
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K253490
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC703
Device Catalogue Number09502971001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown